# SDR HALA2021101100159

- Difficulty date: October 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 45,392 hours, 7,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 3R EXIT SIGN FELL. CORRECTIVE ACTION: RESECURED EXIT SIGN AT 3R. (7723962)
